RECALL: Children’s Robitussin & Dimeatapp (Nationwide!)
If you have children’s cold medicine in your home, be sure to check it now! Because, you could be affected by this nationwide recall of Robitussen and Dimeatapp.
GSK Consumer Healthcare Issues Voluntary Nationwide Recall of Children’s Robitussin® Honey Cough and Chest Congestion DM and Children’s Dimetapp® Cold and Cough Due to Dosing Cups Missing Some Graduation Markings.
Which Product is Being Recalled?
The recall is limited to the three lots listed below:
Children’s Robitussin® Honey Cough and Chest Congestion DM (4oz)
Lots: 02177 (Exp. Jan. 2022)
02178 (Exp. Jan. 2022)
Children’s Dimetapp® Cold and Cough (8oz)
Lot: CL8292 (Exp. Sep. 2021)
These lots were distributed nationwide between February 5, 2020 and June 3, 2020 within the United States. GSK Consumer Healthcare has notified wholesalers, distributors and retailers to arrange for return of any recalled product.
Why is it Recalled?
There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered (as directed in the instructions for use).
What you need to know
Consumers with questions regarding this recall or to report an adverse experience please call 1-800-762-4675, Monday – Friday, 8:00am – 6:00pm EST.
Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this product.
Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA’s MedWatch Adverse Event Reporting program either online, by regular mail or by fax.
- Complete and submit the report Online
Don’t miss another freebie! Get Instant Freebie Alerts here! Find the Newest Freebies posted here! Then, JOIN all of our FB Groups!